# SDR ABXA020081

- Difficulty date: August 19, 2002
- Submitted: August 30, 2002
- Operation: Air carrier
- Aircraft: N847AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46031
- Aircraft time: 55,463 hours, 25,033 cycles
- Engine: Pwa JT3D3B
- Engine time: 3,584 hours, 1,882 cycles
- System (JASC): 7933 · Engine Oil Temperature
- Part: Indicator
- Part number: M057271
- Part serial: 892
- Condition: Defective
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

NR 1 ENGINE OIL TEMP WENT TO 150 DEG CELSIUS FOR APPROXIMATELY 20 MINUTES.  SECURED THE NR 1 ENGINE.  ALL OTHER INDICATIONS WERE NORMAL.  REPLACED THE NR 1 ENGINE OIL TEMP BULB IAW DC-8 AMM 79-34-01-2 AND THE NR 1 ENGINE OIL TEMP GAUGE IAW DC-8 AMM 31-00-00-2.  PERFORMED GROUND RUN OF THE NR 1 ENGINE IAW P/W MM 72-00.  OPS CHECKED GOOD.
